Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 96, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2007, 4:51 PM CDT for Lowndes County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2007, 4:51 PM CDT (21:51 UTC)
- Expired
- Apr 11, 2007, 5:20 PM CDT
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Lowndes County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:42 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 112151
SVRBMX
ALC085-112230-
/O.NEW.KBMX.SV.W.0096.070411T2151Z-070411T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
451 PM CDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 530 PM CDT
* AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 31 MILES WEST OF FORT
DEPOSIT... 10 MILES EAST OF CAMDEN...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FORT DEPOSIT BY 530 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3197 8686 3205 8685 3206 8686 3206 8691
3212 8691 3219 8646 3219 8642 3197 8641
$$3 follow-up statements
000
WWUS54 KBMX 112154
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
454 PM CDT WED APR 11 2007
ALC085-112230-
/O.CON.KBMX.SV.W.0096.000000T0000Z-070411T2230Z/
LOWNDES AL-
454 PM CDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN LOWNDES COUNTY...
AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 15 MILES SOUTHWEST
OF FOSTORIA...OR ABOUT 14 MILES EAST OF CAMDEN...MOVING EAST AT 40
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MACEDONIA AND FOSTORIA BY 515 PM CDT...
MOUNT WILLING BY 525 PM CDT...
FORT DEPOSIT...6 MILES WEST OF CALHOUN...7 MILES SOUTH OF BEECHWOOD
AND 9 MILES WEST OF LOGAN BY 530 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3197 8686 3205 8685 3206 8686 3206 8691
3212 8691 3219 8646 3219 8642 3197 8641
$$000
WWUS54 KBMX 112215
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CDT WED APR 11 2007
ALC085-112230-
/O.CON.KBMX.SV.W.0096.000000T0000Z-070411T2230Z/
LOWNDES AL-
508 PM CDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN LOWNDES COUNTY...
AT 506 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR MACEDONIA...OR ABOUT 23 MILES EAST OF CAMDEN...MOVING
EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MACEDONIA BY 515 PM CDT...
MOUNT WILLING BY 520 PM CDT...
CALHOUN...FORT DEPOSIT...6 MILES SOUTH OF BEECHWOOD AND 8 MILES
NORTHWEST OF LOGAN BY 530 PM CDT...
LAT...LON 3197 8686 3205 8685 3206 8686 3206 8691
3212 8691 3219 8646 3219 8642 3197 8641
$$
STEFKOVICH000
WWUS54 KBMX 112220
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
520 PM CDT WED APR 11 2007
ALC085-112230-
/O.CAN.KBMX.SV.W.0096.000000T0000Z-070411T2230Z/
LOWNDES AL-
520 PM CDT WED APR 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOWNDES COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR ALABAMA.
LAT...LON 3197 8686 3205 8685 3206 8686 3206 8691
3212 8691 3219 8646 3219 8642 3197 8641
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:01 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Apr 11, 3:01 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 301 PM CDT WED APR 11 2007 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT. A LINE OF SHOWERS AND THUNDERSTORMS MOVING AHEAD OF A COLD FRONT WILL CONTINUE TO MOVE QUICKLY ACROSS CENTRAL ALABAMA THIS AFTERNOON AND EVENING. THE FRONT WILL CLEAR THE AREA SHORTLY AFTER MIDNIGHT. COOLER TEMPERATURES ARE EXPECTED LATER TONIGHT. ONCE AGAIN...WILL GO SLIGHTLY WARMER THAN MOS. IT HAS NOT BEEN A GOOD WEEK FOR MOS. WILL ALSO TREND WARMER FOR THURSDAY AND FRIDAY. THE NEXT WEATHER SYSTEM IS SCHEDULE TO IMPACT CENTRAL ALABAMA LATE FRIDAY NIGHT INTO SATURDAY. MODELS ARE NOW SHOWING A VERY IMPRESSIVE SYSTEM. GOOD UPPER LEVEL DYNAMICS...STRONG LOW LEVEL JET...AND GOOD SURFACE BASED INSTABILITY. CONFIDENCE IS INCREASING. MODELS SHOULD BEGIN TO STICK TO ONE SOLUTION AS WE GET CLOSER AND CLOSER. THURSDAYS MODEL RUNS SHOULD PROVIDE US WITH A BETTER IDEA OF WHAT TO EXPECT. COOLER TEMPERATURES RETURN ON SUNDAY AS HIGH PRESSURE SETS IN. 10/ARM .LONG TERM...SUNDAY THROUGH THURSDAY. DRY CONDITIONS WILL PREVAIL THROUGH MID WEEK. LONG RANGE MODELS SHOW INDICATE THAT ANOTHER SYSTEM WILL APPROACH THE AREA LATE WEDNESDAY INTO THURSDAY. TOO EARLY TO TELL WHAT THIS SYSTEM WILL BRING. 10/ARM && .AVIATION...18Z TAF DISCUSSION. MVFR OR IFR CEILINGS AT ALL SITES CONTINUE WITH SHOWERS AND THUNDERSTORMS DEVELOPING TO THE WEST ACROSS CENTRAL AND EASTERN MISSISSIPPI. IN ADDITION TO PROLONGED IFR CONDITIONS TODAY...MAY SEE SEVERAL HOURS OF REDUCED VISIBILITY DUE TO THUNDERSTORMS...ESPECIALLY TCL...BHM...EET AND ANB. AT THE MOMENT IT LOOKS LIKE THE STRONGEST THUNDERSTORMS WILL BE ASSOCIATED WITH A NARROW LINE OF THUNDERSTORMS EXPECTED TO MOVE ACROSS TCL AROUND 21Z...BHM/EET AROUND 22Z ANNISTON BE 23Z...AND MGM/TOI AFTER 00Z. ADDITIONALLY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THIS LINE...BUT WILL BE SCATTERED IN NATURE. WINDS WILL ALSO BE BREEZY OUT OF THE SOUTH...AFFECTING ANY EAST/WEST ORIENTED RUNWAYS. CEILINGS SHOULD FINALLY COME UP TO VFR BEHIND THE STORMS/FRONT BEFORE MIDNIGHT AREA WIDE. 12/SIRMON && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 44 72 43 75 58 / 30 10 10 10 30 ANNISTON 45 72 45 76 59 / 30 10 10 10 30 BIRMINGHAM 46 72 44 76 63 / 20 10 10 10 60 TUSCALOOSA 44 75 47 79 63 / 10 10 10 10 60 CALERA 46 74 44 78 63 / 20 10 10 10 50 AUBURN 50 74 46 79 60 / 30 10 10 0 10 MONTGOMERY 48 77 45 82 61 / 20 10 10 10 20 TROY 48 78 46 82 61 / 20 10 10 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Apr 11, 1:15 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 115 PM CDT WED APR 11 2007 ALZ011>015-017>050-121830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 115 PM CDT WED APR 11 2007 ...SLIGHT RISK OF SEVERE WEATHER TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION HAS PLACED ALL OF CENTRAL ALABAMA IN A SLIGHT RISK AREA FOR SEVERE WEATHER. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM AHEAD OF A MORE ORGANIZED LINE OF THUNDERSTORMS AND RAPIDLY SWEEP ACROSS THE AREA. THE MAIN THREAT WITH THESE STORMS WILL BE HAIL UP TO THE SIZE OF QUARTERS AND LOCALLY DAMAGING WINDS. IN GENERAL THESE STORMS WILL BE MOVING INTO A MORE STABLE AIRMASS...THUS A GENERAL WEAKENING TREND IS EXPECTED AS THEY MOVE FROM WEST TO EAST ACROSS THE STATE. ALL CONVECTION SHOULD MOVE INTO GEORGIA BY 03Z. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN LATE FRIDAY NIGHT AND SATURDAY. A SQUALL LINE WILL DEVELOP TO THE WEST ON FRIDAY AND THEN MOVE INTO WESTERN ALABAMA DURING THE OVERNIGHT HOURS FRIDAY NIGHT. THE SQUALL LINE WITH EMBEDDED STRONG TO SEVERE THUNDERSTORMS WILL BE IN EASTERN ALABAMA BY MID-DAY. WITH THIS SQUALL LINE WE ARE ANTICIPATING HEAVY RAIN...DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. THIS SYSTEM WILL NEED TO BE CLOSELY MONITORED AS WE APPROACH THE WEEKEND. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NECESSARY LATER TODAY AND WILL LIKELY BE NECESSARY LATE FRIDAY NIGHT INTO SATURDAY. JD/81
In the hours before
Local storm report, Apr 11, 4:16 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
416 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 5 NW CLANTON 32.89N 86.69W
04/11/2007 E0.25 INCH CHILTON AL NWS EMPLOYEE
ALONG WITH 40 TO 50 MPH EST WINDS
0400 PM TSTM WND DMG 12 SW WARRIOR 33.69N 86.96W
04/11/2007 JEFFERSON AL EMERGENCY MNGR
TREES DOWN, SHINGLES OFF ROOFS HUMBER RD. AND GENE HUMBER
RD. AND 8418 RIVER RD.
&&
SUNGERLocal storm report, Apr 11, 4:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
418 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL CLANTON 32.84N 86.62W
04/11/2007 E0.88 INCH CHILTON AL FIRE DEPT/RESCUE
&&
SUNGERLocal storm report, Apr 11, 4:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL JONES 32.58N 86.90W
04/11/2007 E1.75 INCH AUTAUGA AL EMERGENCY MNGR
&&
SUNGERLocal storm report, Apr 11, 4:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
441 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL PINE LEVEL 32.58N 86.47W
04/11/2007 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
&&
SUNGERLocal storm report, Apr 11, 4:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL PINE LEVEL 32.58N 86.47W
04/11/2007 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
&&
SUNGERLocal storm report, Apr 11, 4:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
450 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 6 N WINFIELD 34.02N 87.80W
04/11/2007 E0.75 INCH MARION AL EMERGENCY MNGR
US 78 AND AL 44
0200 PM HAIL BEAR CREEK 34.26N 87.72W
04/11/2007 E0.75 INCH MARION AL EMERGENCY MNGR
REPORTED BY PUBLIC TO EMA
0205 PM HAIL GUIN 33.97N 87.91W
04/11/2007 E1.75 INCH MARION AL EMERGENCY MNGR
0205 PM HAIL HAMILTON 34.14N 87.98W
04/11/2007 E0.25 INCH MARION AL EMERGENCY MNGR
0230 PM HAIL 5 N SELMA 32.49N 87.03W
04/11/2007 E1.75 INCH DALLAS AL EMERGENCY MNGR
0230 PM TSTM WND DMG 5 S YORK 32.42N 88.30W
04/11/2007 SUMTER AL EMERGENCY MNGR
POWER LINES AROUND SILOAM HW 17 / NICKEL SIZED HAIL NEAR
BELLMONT CR 23
0240 PM HAIL DEMOPOLIS 32.50N 87.83W
04/11/2007 E1.00 INCH MARENGO AL LAW ENFORCEMENT
0255 PM HAIL 5 E DEMOPOLIS 32.50N 87.75W
04/11/2007 E1.75 INCH MARENGO AL LAW ENFORCEMENT
0320 PM TORNADO 8 W WARRIOR 33.81N 86.95W
04/11/2007 BLOUNT AL EMERGENCY MNGR
REPORTS FROM SHERRIFS OFFICE TORNADO ON THE GROUND
0325 PM HAIL BRENT 32.94N 87.18W
04/11/2007 E1.75 INCH BIBB AL EMERGENCY MNGR
BEHIND COURT HOUSE
0335 PM FUNNEL CLOUD 6 N PINSON 33.76N 86.66W
04/11/2007 JEFFERSON AL EMERGENCY MNGR
VILLAGE SPRINGS IN SOUTHERN BLOUNT NORTHERN JEFFERSON
COUNTY
0337 PM HAIL BRENT 32.94N 87.18W
04/11/2007 E1.75 INCH BIBB AL EMERGENCY MNGR
NEAR CENTERVILLE
0340 PM TSTM WND DMG GARDENDALE 33.67N 86.80W
04/11/2007 JEFFERSON AL EMERGENCY MNGR
MT. OLIVE RD. HOMES DAMAGED
0400 PM HAIL CLANTON 32.84N 86.62W
04/11/2007 E0.88 INCH CHILTON AL FIRE DEPT/RESCUE
0400 PM TSTM WND DMG 12 SW WARRIOR 33.69N 86.96W
04/11/2007 JEFFERSON AL EMERGENCY MNGR
TREES DOWN, SHINGLES OFF ROOFS HUMBER RD. AND GENE HUMBER
RD. AND 8418 RIVER RD.
0400 PM HAIL 5 NW CLANTON 32.89N 86.69W
04/11/2007 E0.25 INCH CHILTON AL NWS EMPLOYEE
ALONG WITH 40 TO 50 MPH EST WINDS
0416 PM HAIL JONES 32.58N 86.90W
04/11/2007 E1.75 INCH AUTAUGA AL EMERGENCY MNGR
0439 PM HAIL PINE LEVEL 32.58N 86.47W
04/11/2007 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
0447 PM HAIL MILLBROOK 32.49N 86.37W
04/11/2007 E1.25 INCH ELMORE AL EMERGENCY MNGR
HW 14 / HW 143
&&
SUNGERThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:20 AM CDT | Lake Wind Advisory | BMX | Blount, Fayette, Jefferson, Lamar, Marion, Pickens and 5 more | 13 hr |
| Apr 11, 1:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 37 min |
| Apr 11, 1:46 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 29 min |
| Apr 11, 1:59 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 31 min |
| Apr 11, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 22 min |
| Apr 11, 2:14 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 21 min |
| Apr 11, 2:15 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 45 min |
| Apr 11, 2:25 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 35 min |
| Apr 11, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 46 min |
| Apr 11, 2:43 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 32 min |
| Apr 11, 2:45 PM CDT | Tornado Warning | BMX | Walker | 30 min |
| Apr 11, 2:49 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry | 41 min |
| Apr 11, 2:55 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 50 min |
| Apr 11, 3:04 PM CDT | Tornado Warning | BMX | Jefferson | 26 min |
| Apr 11, 3:05 PM CDT | Tornado Warning | BMX | Tuscaloosa | 25 min |
| Apr 11, 3:26 PM CDT | Tornado Warning | BMX | Blount, Jefferson | 34 min |
| Apr 11, 3:27 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby | 33 min |
| Apr 11, 3:29 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 13 min |
| Apr 11, 3:40 PM CDT | Tornado Warning | BMX | Autauga, Dallas | 50 min |
| Apr 11, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 34 min |
| Apr 11, 3:57 PM CDT | Tornado Warning | BMX | Chilton, Coosa | 33 min |
| Apr 11, 4:15 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 30 min |
| Apr 11, 4:27 PM CDT | Tornado Warning | BMX | Autauga, Elmore | 48 min |
| Apr 11, 4:30 PM CDT | Tornado Warning | BMX | Coosa, Tallapoosa | 45 min |
| Apr 11, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 34 min |
| Apr 11, 4:49 PM CDT | Tornado Warning | BMX | Montgomery | 26 min |
| Apr 11, 5:09 PM CDT | Tornado Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 51 min |
| Apr 11, 5:19 PM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 41 min |
| Apr 11, 5:55 PM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 65 min |
| Apr 11, 5:59 PM CDT | Tornado Warning | BMX | Chambers | 16 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.